MAUDE Adverse Event Report: ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc. CADD Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump displayed a "cassette was not attached properly" error.Patient involvement associated with this event is unknown.However, if the issue were to recur during an infusion, the pump may not function as intended and could result in an interruption of therapy.
 
Additional Manufacturer Narrative
B3 ¿ date of event: the exact date of the event is unknown; therefore, the first day based on the icu medical awareness date was entered as the event date.The suspected device was returned for evaluation.There was no 12-month service history during the review.Visual inspection had been carried out, and no anomalies were observed related to the complaint.Functional tests were performed, and complainant allegation could be confirmed and replicated.Replaced downstream occlusion (dso) sensor.The probable cause of the reported issue is defective dso sensor.The device passed all functional testing after repair.

Brand Name
CADD Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50898422
Report Number3012307300-2026-08973
Device Sequence Number18819332
Product Code MEA
UDI-Device Identifier15019517154290
UDI-Public(01)15019517154290(11)220604
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryAS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown